# SDR 04FDEA02557

- Difficulty date: August 24, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 766
- Aircraft time: 13,455 hours, 7,087 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK L3 AT FRAME 38 HAS A SCREW HOLE ON FLANGE TORN OUT.  REMOVED DAMAGED SEAT TRACK IAW A300-600 FREIGHTER SRM 53-10-16 FIG 201,  INSTALLED NEW SEAT TRACK IAW A300-600 FREIGHTER SRM 53-10-16, FIG 201.
